# SDR IPXA2022061583140

- Difficulty date: June 15, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300*
- Aircraft serial: 0826
- Aircraft time: 23,810 hours, 14,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**SLIDE DISARM LIGHT ON CABIN ENTRY DOOR BEGAN FLASHING AND CONTIUOUS AURAL WARNING (AT DOOR ONLY, NO ECAM) AT FL260 AND WENT OUT PASSING THROUGH 16,000' ON DESCENT. DEFERRED L1 DOOR SLIDE ASSY IAW MEL/DMP 52-11-01-2-3. SLIDE CONSIDERED INOP, DO NOT ARM SLIDE PER MEL.R/R MAIN ENTRY DOOR LIMIT SWITCH IAW AMM 52-73-13-0401. OPS CK GOOD. NO FURTHER DEFECTS FOUND. THIS CLEARS M783694
